# SDR ASAA2018101126447

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,088 hours, 324 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG 1 MINOR FAULT GROUNDED - YES. PERFORMED TSM 77-11-00-810-839-A, FAULT APPEARED PHASE 9, NO MAINTENANCE ACTION NECESSARY.
